# SDR 4VAA202305084002

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N462PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 046
- Aircraft time: 34,941 hours, 40,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31200006
- Part serial: 95027
- Condition: Failed
- Location: Zone 100
- Part time: 39,792 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER TAKE-OFF, ALL INSTRUMENT LIGHTS FLICKERED. A LEFT-HAND GENERATOR FAULT MESSAGE APPEARED ALONG WITH SEVERAL OTHER ASSOCIATED MESSAGES. THE CREW RETURNED TO FIELD LANDED WITHOUT FURTHER INCIDENT. THE LEFT HAND GENERATOR WAS REPLACED. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED. `
